# SDR SWAA2015100144481

- Difficulty date: August 16, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 42,007 hours, 28,615 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Part number: 5912175
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, UPPER BANANA FAIRING SKIN, CRACKED AT LOWER FWD EDGE. REPAIRED FAIRING IAW EA.
